# SDR UIEA2025062500809

- Difficulty date: June 28, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N429MC
- Make and model: Boeing 747481
- Aircraft serial: 24833
- Aircraft time: 120,653 hours, 18,547 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT - FOUND FUSELAGE LOWER LOBE SKIN DENT AT STA 1935, S-31R ~ S-32R.   ACCOMPLISHED EI NO: T2025A53M-996 REV 1 AND EI ATTACHED TO W/O NO: 11010065(002).   JOB COMPLETED AND CONDITION CHECK NORMAL.
